# SDR USAA2009060491396

- Difficulty date: May 6, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 69,436 hours, 43,048 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654577683
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - GALVANIC CORROSION ON STRINGER BETWEEN BS 967 TO BS 972, S27R.  REPLACED STRINGER BETWEEN BS 967 TO BS 972, S27R IAW B737 SRM 53-00-03.
